I have been to a Dermatologist 3 times who pronounced this as irritation and just red blood vessells a eurologist TWICE who said it was just blood vessels and AGAIN referred to another dermatologist who said it was pinpoint blood vessells but each time i masturbate, it just doesnt look right, it almost looks sickly, its an uneven bright redness that surrounds the rim of my penis. Rarely, ill get a tingle in my eurethra, and a slight pinch where the redness is but never anything serious.. You cant really NOTICE it when im fully hard, but when im starting to not be hard anymore its very very red and it almost scares me. What am i supposed to do , show a dr my penis after i had just masturbated? They only see it when its flacid, early in the morning.
I had unprotected sex with somoene in nov of 08, a tiny red mark on the rim of my penis showed up and then it followed months later with redness.. She has assured me up until even a week ago that she has been tested many times and was even pregnant at one point and that she is clean. I have also been assured by every doctor i have been to it is not an std or it would look like so and so, i just feel like it shouldnt still be like THIS if it wasnt. I have been on about 6 different creams prescribed and then was told to stop taking the creams when i went to the eurologist. Im going crazy im starting to think i could probrably have HIV but it could just be my mind taking over. I had unprotected sex with someone who i was seeing THIS november of 09 , once, unprotected and yesterday she was sick in bed with flu like symptoms, threw up once, nausea, soreness, sore throat etc.. IT IS flu season but icant help but think and overreact that maybe it could be something. God forbid it was HIV, i dont think it would show up in the form of redness around the rim of my penis. I just dont know what to do. Ive been told by every single dr to sleep easy and to be fine, but i feel like i cant until i get tested, but even then i almost dont want to know.
Attached a picture taken 5 minutes after masturbation.
I dont know what else to do besides get tested.
Im wasting my money on all these drs and they never tell me anything definitive
Unfortunately I agree with the dermatologist as it looks like just irritated skin and injury to the small blood vessels lying underneath the skin. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist and get a biopsy skin done. It will confirm the diagnosis. It does not look like HIV skin rash.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing. Warm regards.
Thank you very much for your input.
Every doctor has checked under their magnified little keyring thing and said it was the blood vessels. I just cant help to think, WHAT CAUSED this? This happend 2 months after unprotected sex, so it just gets me thinking and a scare myself.
When you are indulging in intercourse or masturbation without lubrication, then due to the shearing effect on the skin, it may cause trauma to the underlying superficial blood vessels and cause its rupture. This can lead to such kind of redness and symptoms. It is not symptomatic of HIV rash. Many people do not develop symptoms after they first get infected with HIV. Others have a flu-like illness within several days to weeks after exposure to the virus. Skin rashes vary from fungal infections to bacterial and viral skin infections.
I sincerely hope that helps. Take care and please do keep me posted on how you are doing. Warm regards.
even when i wake up its never completely cleared up, theres always that underlying redness on the rim. I need to get tested for peace of mind. All of this coupled with the fact that my last partner whom i had unprotected sex with once this november, is now having flu like symptoms. I cant help but to worry then again it is flu season.
I feel like you have given me more insight than my doctors have thankyou
Hey man. Did you ever get any sort of definitive answer or relief from this? I've had pretty much the exact same issue for the last 7 months (2 red spots) and dermatologist keeps saying it's eczema but none of the creams he's given (Desonide, Floucinolone, HydroCortisone and ProTopic) have had any impact. I also get a sort of burning sensation from the area, though not an icthy one and it doesn't hurt to the touch. Just tired of this and no luck so far. The urologist i've seen just said it's nothing, but it is painful (not continuous, but at least 3-4 times a day).
Basically I've been dealing with this for almost a year and half after anal sex to a girl.. I went to all the experts as well.. No luck.. However, one old man (disease expert MD) explained the process of how the blood vessles erupted and all the science behind it.. Needless to say, after continuous research for about a year i finally found something that claims to treat the process.. Here is the link.. Read the page, then click on "What to do", read the page, then click on "What to get" it will then redirect you to the store.. I've been using in for a month, and it's helping a little bit.. They say it can take up to 6 months to heal.. In my case, after all what I've been through mentally with this nightmare - any little for me is a big step forward to having my nice looking **** back..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.